A local fixed point theorem on fuzzy metric spaces
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 347-356
Printed June 1, 2012
Shaban Sedghi, Ishak Altun, and Nabi Shobe
Islamic Azad University, Kirikkale University, Islamic Azad University-Babol Branch
Abstract : In this paper, we present a common fixed point theorem for multivalued maps on $M$-complete fuzzy metric spaces. Also, the single valued case and an illustrative example are given.
Keywords : fixed point, fuzzy metric space, multivalued map
MSC numbers : Primary 54H25; Secondary 47H10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd